Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 392598, 8 pages
http://dx.doi.org/10.1155/2014/392598
Research Article

On Fractional Derivatives and Primitives of Periodic Functions

1Departamento de Matemática Aplicada II, E.E. Telecomunicación, Universidade de Vigo, 36310 Vigo, Spain
2Facultad de Matemáticas, Universidade de Santiago de Compostela, 15782 Santiago de Compostela, Spain
3Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 23 May 2014; Revised 8 July 2014; Accepted 8 July 2014; Published 14 August 2014

Academic Editor: Hari M. Srivastava

Copyright © 2014 I. Area et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Knopp, Theory of Functions Parts I and II, Two Volumes Bound as One, Part II, Dover Publications, 1996.
  2. W. E. Boyce and R. C. DiPrima, Elementary Differential Equations and Boundary Value Problems, John Wiley & Sons, New York, NY. USA, 1965. View at MathSciNet
  3. J. Fourier, The Analytical Theory of Heat, Dover, New York, NY. USA, 1955. View at MathSciNet
  4. S. Bittanti and P. Colaneri, Periodic Systems. Filtering and Control, Springer, London, UK, 2009.
  5. J. Chauvin and N. Petit, “Periodic inputs reconstruction of partially measured linear periodic systems,” Automatica, vol. 48, no. 7, pp. 1467–1472, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Chauvin, G. Corde, N. Petit, and p. Rouchon, “Periodic input estimation for linear periodic systems: automotive engine applications,” Automatica, vol. 43, no. 6, pp. 971–980, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D. Shi and T. Chen, “Approximate optimal periodic scheduling of multiple sensors with constraints,” Automatica, vol. 49, no. 4, pp. 993–1000, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. D. Shi and T. Chen, “Optimal periodic scheduling of sensor networks: a branch and bound approach,” Systems & Control Letters, vol. 62, no. 9, pp. 732–738, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y. Hori, T.-H. Kim, and S. Hara, “Existence criteria of periodic oscillations in cyclic gene regulatory networks,” Automatica, vol. 47, no. 6, pp. 1203–1209, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. E. Kaslik and S. Sivasundaram, “Non-existence of periodic solutions in fractional-order dynamical systems and a remarkable difference between integer and fractional-order derivatives of periodic functions,” Nonlinear Analysis: Real World Applications, vol. 13, no. 3, pp. 1489–1497, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. L. Lagrange, “Sue les courbes tautochrones,” in Section deuxième: Mémoires extraits des recueils de l'Academie royale des sciences et Belles-Lettres de Berlin, vol. 2, pp. 317–332, Gauthier-Villars, Paris, France, 1868, Mém. de l'Acad. Roy. des Sci. et Belles-Lettres de Berlin 21, 1765. View at Google Scholar
  12. J. Shen and J. Lam, “Non-existence of finite-time stable equilibria in fractional-order nonlinear systems,” Automatica, vol. 50, no. 2, pp. 547–551, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. S. Tavazoei, “A note on fractional-order derivatives of periodic functions,” Automatica, vol. 46, no. 5, pp. 945–948, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. S. Tavazoei and M. Haeri, “A proof for non existence of periodic solutions in time invariant fractional order systems,” Automatica, vol. 45, no. 8, pp. 1886–1890, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Wang, M. Fečkan, and Y. Zhou, “Nonexistence of periodic solutions and asymptotically periodic solutions for fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 2, pp. 246–256, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  17. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  18. I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals, Series, and Products, Academic Press, New York, NY, USA, 1965.
  19. M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions With Formulas, Graphs And Mathematical Table, vol. 14, U.S. Department of Commerce, Washington, DC, USA, 1964, Table Errata Math. Comput. vol. 21, p. 747, 1964.
  20. NIST Digital Library of Mathematical Functions, Release 1.0.8 of 2014-04-25, http://dlmf.nist.gov/.
  21. F. W. J. Olver, D. W. Lozier, R. F. Boisvert, and C. W. Clark, Eds., NIST Handbook of Mathematical Functions, Cambridge University Press, Cambridge, UK, 2010.
  22. A. Buică, Periodic Solutions for Nonlinear Systems, Cluj University Press, Cluj-Napoca, Romania, 2006. View at MathSciNet
  23. T. A. Burton, Stability and Periodic Solutions of Ordinary and Functional Differential Equations, Dover Publications, Mineola, NY, USA, 2005. View at MathSciNet
  24. E. Reithmeier, Periodic Solutions of Nonlinear Dynamical Systems, vol. 1483 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1991.
  25. M. Belmekki, J. J. Nieto, and R. Rodrguez-López, “Existence of periodic solution for a nonlinear fractional differential equation,” Boundary Value Problems, vol. 2009, Article ID 324561, 18 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet